MAUDE Adverse Event Report: ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION

ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION
Model Number MN10550-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Skin Inflammation/ Irritation (4545)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-17439, 1627487-2021-17440, 1627487-2021-17441.It was reported the patient experienced an infection at the extension site.Surgical intervention took place in which the entire system was explanted to address the issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .
 
Event or Problem Description
Additional information received indicates the patient did not have an infection however did have necrotic tissue.

Brand Name
KIT LEAD EXTENSION, 50CM
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12569191
Report Number1627487-2021-17442
Device Sequence Number19847111
Product Code PMP
UDI-Device Identifier05415067027177
UDI-Public05415067027177
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2020
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot Number6346744
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL # MN10550-50 - EXTENSION (X3); MODEL # MN10550-50 - EXTENSION (X3)
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient Weight91